# SDR DALA1226436818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FIXED FLOOR PNL- CORROSION LOCATION:  FS 1310-1410 C-2 BB POS: AFT BLENDED CORROSION AND FOUND AREA TO BE OUT OF LIMITS PER B757 SRM 53-00-53.  REMOVED FIXED FLOOR PANEL BEGAN DRILLING NEW FIXED FLOOR PANEL REF BAC DWG 146N5391 OK TO INSTALL [1315].  FINISHED INSTALLING PANEL PER  REF BAC DWG 146N5391.
